Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Regular periods with variable flow, weight gain, have inserted multiload. What could be the cause?

Hi, I am Suman, Married (29 years old), (1 Child – 4 years) From last 1-2 years I am not getting my periods regularly and good flow. Sometimes it is okay but sometimes only dropping and not in flow. I have inserted Multi load. May I know the reason fro this with solution/medicine if any. Also I am putting weight. Waiting for answer. Thanks
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
Using a multiload for contraception is often associated with a decrease in amount of blood loss in periods. The cycle you are having seems to be noprmal and does not require any treatment. Please do not worry.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Thu, 19 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor